# SDR SWIA200211579

- Difficulty date: December 15, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 38,712 hours, 47,435 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT PSP THE INBOARD FLAPS WOULD NOT RETRACT.  REPLACED FLAP ANNUNCIATOR WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
